Connect with us

Latest F1 News

2013 F1 Australian GP timetable

Published

on

  FRIDAY 15 MARCH
  10:30 GATES OPEN TO PUBLIC
  11:00 11:30 MSS SECURITY V8 SUPERCARS CHALLENGE FIRST RACE (30 MINS)
  11:40 11:50 TRACK ACTIVITY SHANNONS HISTORIC DEMONSTRATION
  12:00 12:15 RAAF ROULETTES AIR DISPLAY
  12:30 14:00 FORMULA 1 FIRST FREE PRACTICE SESSION
  14:20 14:50 MSS SECURITY V8 SUPERCARS CHALLENGE 2NDS RACE (30 MINS)
  15:00 15:15 TRACK ACTIVITY THE ULTIMATE SPEED COMPARISON
  15:30 15:45 MAZDA6 CELEBRITY CHALLENGE
FIRST RACE (5 LAPS)
  15:55 16:05 RAAF F/A18 JET
RECONNAISSANCE FLIGHT
  16:30 18:00 FORMULA 1 SECOND FREE PRACTICE SESSION
  18:20 18:40 PORSCHE CARRERA CUP
FIRST RACE (8 LAPS)
  18:50 19:00 TRACK ACTIVITY TARMAC RALLY CAR DEMONSTRATION
  19:00 19:15 TRACK ACTIVITY
GUEST LAPS
  20:00 GATES CLOSE TO PUBLIC
  SATURDAY 16 MARCH
  10:30 GATES OPEN TO PUBLIC
  11:00 11:20 TRACK ACTIVITY
SHANNONS HISTORIC DEMONSTRATION
  11:30 11:40 TRACK ACTIVITY
TARGA TARMAC RALLY CAR DEMONSTRATION
  11:55 12:10 MAZDA6 CELEBRITY CHALLENGE
SECOND RACE (5 LAPS)
  12:20 12:35 TRACK ACTIVITY
ULTIMATE SPEED COMPARISON
  12:50 13:10 PORSCHE CARRERA CUP
SECOND RACE (8 LAPS)
  13:30 13:45 RAAF ROULETTES
AIR DISPLAY
  14:00 15:00 FORMULA 1 THIRD FREE PRACTICE SESSION
  15:20 15:55 MSS SECURITY V8 SUPERCARS CHALLENGE THIRD RACE
  16:10 16:20 TRACK ACTIVITY FERRARI ROAD CAR PARADE LAP
  16:30 16:40 RAAF F/A18 JET
AIR DISPLAY
  17:00 18:00 FORMULA 1 QUALIFYING SESSION
  18:25 18:45 TOTAL OIL INTERNATIONAL SPORTS CARS FIRST RACE
  18:50 19:00 TRACK ACTIVITY GUEST LAPS
  20:00 GATES CLOSE TO PUBLIC
  SUNDAY 17 MARCH
  10:30 GATES OPEN TO PUBLIC
  11:00 11:15 TRACK ACTIVITY SHANNONS HISTORIC PARADE
  11:20 11:40 TOTAL OIL INTERNATIONAL SPORTS CARS SECOND RACE (8 LAPS)
  11:45 11:55 MAZDA6 CELEBRITY CHALLENGE & CAMS CHAMPS PARADE
  12:00 12:10 TRACK ACTIVITY
JUNIOR GP CHALLENGE
  12:15 12:25 MSS SECURITY V8 SUPERCARS CHALLENGE DRIVERS PARADE
  12:25 12:30 TRACK ACTIVITY
GUEST LAPS
  12:40 12:55 MAZDA6 CELEBRITY CHALLENGE
THIRD RACE (5 LAPS)
  13:20 13:55 MSS SECURITY V8 SUPERCARS CHALLENGE 4th RACE (30 MINS)
  14:10 14:30 PORSCHE CARRERA CUP
THIRD RACE (8 LAPS)
  14:40 14:55 TRACK ACTIVITY
ULTIMATE SPEED COMPARISON
  15:00 15:15 60TH AGP ANNIVERSARY PARADE LAP (REV DIRECTION)
  15:25 FORMULA ONE DRIVERS PHOTOGRAPH – STARTING GRID
  15:30 15:40 FORMULA ONE FORMULA 1 DRIVERS PARADE
  15:40 15:55 RAAF ROULETTES AIR DISPLAY
  16:10 16:20 RAAF F/A18 JET AIR DISPLAY
  16:30 FORMULA ONE PIT LANE OPEN
  16:45 FORMULA ONE PIT LANE CLOSED GRID FORMATION
  16:50 16:52 FORMULA ONE NATIONAL ANTHEM
  16:52 AIR DISPLAY QANTAS JET FLYOVER
  17:00 19:00 FORMULA 1 AUSTRALIAN GP (58 LAPS OR 120 MINS)
  21:00 GATES CLOSE TO PUBLIC


http://www.formula1onlive.com/feeds/posts/default?alt=rss
Advertisement
Click to comment

Latest Results

F1 Testing Updates

Most Popular

ThisisF1.com is not affiliated with Formula 1, Formula One Management, Formula One Administration, Formula One Licensing BV, Formula One World Championship Ltd or any other organization or entity associated with the official Formula One governing organizations or their shareholders. Copyrighted material used under Fair Use/Fair Comment.

References
We could use the following leading F1 news sources for stories: SkyF1, BBC F1, Autosport, ESPN F1, FIA Media Center, MotorSport, JamesAllen and others leading authors blog.

All Rights Reserved © 2017 Prime Sport Media